MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 STRAIGHT JAW 25CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2S25
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
 
Event or Problem Description
It was reported that during a parauterine intake, more or less 45 minutes into surgery, a small noise occurred and they saw that one of the branches of the jaw was missing.They looked for it inside the patient and found it at one of the edges of the field.They report that nothing unusual was done.Upon realizing it, they continued with the usual instruments and asked for another to do the lymphadenectomy and omentectomy.Surgery was delayed 15 minutes and was successfully completed.Fragments were generated, but were easily removed without additional intervention.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/23/2020.Investigation summary: as the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Complaint information is trended on a regular basis to determine if further investigation is warranted.A manufacturing record evaluation was performed for the finished device and the manufacturing criteria were met prior to the release of this lot/batch.

Brand Name
ENSEAL G2 STRAIGHT JAW 25CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10075725
Report Number3005075853-2020-02678
Device Sequence Number2916828
Product Code GEI
UDI-Device Identifier10705036014126
UDI-Public10705036014126
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberNSLG2S25
Device Catalogue NumberNSLG2S25
Device Lot NumberN90Z0L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date05/20/2020
Supplement Report FDA Received Date07/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR